# SDR KBM2005F00325

- Difficulty date: October 27, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Aircraft time: 8,834 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Inoperative
- Location: Elt
- Component: Elt
- Component part number: 453015001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

G-SWITCH WILL NOT ACTIVATE, REMOVED AND REPLACED.  (K)
